MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-55
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) screen doesn't turn on and screen went black due to that screen couldn't be seen.There was no patient involved and no harm or injury reported.
 
Additional Manufacturer Narrative
Due to character restriction in block e1: event site name, address, and city: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Corrected fields : e1 ( event site city).Updated fields: b4, g3, g6, h2, h6(investigation findings, type of investigation, investigation conclusions), h11.A getinge field service engineer checked the machine and found that the screen ribbon cable had a problem.Initially, the problem was fixed by cleaning the ribbon cable connector and plugging it back in tightly.The machine could be turned on and the screen could be seen as usual.Test run the machine and it worked normally.Note: it was recommended that the hospital replace the ribbon cable as this symptom may reoccur.Provide a quotation for a new ribbon cable to the hospital later.
 
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: (b)(6).Updated fields: b4, e1(event site name), g3, g6, h2, h6(investigation findings, component codes, investigation conclusions).A getinge field service engineer checked the machine and found that the screen ribbon cable had a problem.Initially, the problem was fixed by cleaning the ribbon cable connector and plugging it back in tightly.The machine could be turned on and the screen could be seen as usual.Test run the machine and it worked normally.Note: it was recommended that the hospital replace the ribbon cable as this symptom may reoccur.Provide a quotation for a new ribbon cable to the hospital later.Fse replaced the display to video receiver cable.Tested the device; it was working normally.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22685395
Report Number2249723-2025-0003316
Device Sequence Number21055849
Product Code DSP
UDI-Device Identifier10607567107875
UDI-Public(01)10607567107875
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-55
Device Catalogue Number0998-UC-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer08/13/2025
02/13/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/20/2025
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown